Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The calculus in our colleges and technical schools


Author: Wm. F. Osgood
Journal: Bull. Amer. Math. Soc. 13 (1907), 449-467
DOI: https://doi.org/10.1090/S0002-9904-1907-01501-X
This work is cited by: Bull. Amer. Math. Soc., Volume 15, Number 9 (1909), 457--462
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 2 (1927), 241--246
MathSciNet review: 1558500
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01501-X